Calpol SixPlus Sugar Free Strawberry Suspension 200ml

KSh1,200.00

The symptoms of a cold in children are exactly the same as those in adults, with the only difference being that it may take more time for symptoms to ease in children. Some of the most common cold symptoms you could look for include:

  • Blocked or runny nose
  • Headaches
  • Other aches and pains
  • Fever or high temperature
  • Sneezing
  • Coughs
  • Sore throat
Add to Wishlist
Add to Wishlist

Out of stock

Description

What is Calpol Six Plus Suspension?

Calpol Six Plus Suspension is a sugar free, strawberry flavoured liquid medicine which helps to relieve pain or fever in children. Ideal for little ones suffering with cold and flu symptoms, Calpol Six Plus Suspension comes with a handy syringe applicator which makes measuring and giving this medicine to your child easier than ever.

 

How do I know if my child has a cold?

The symptoms of a cold in children are exactly the same as those in adults, with the only difference being that it may take more time for symptoms to ease in children. Some of the most common cold symptoms you could look for include:

  • Blocked or runny nose
  • Headaches
  • Other aches and pains
  • Fever or high temperature
  • Sneezing
  • Coughs
  • Sore throat

 

How will this product help to relieve my child’s headaches or cold?

Calpol Six Plus Suspension contain the active ingredient paracetamol, which helps to relieve pain caused by headaches, toothache, earache, sore throat, cold and flu, and other aches and pains. As well as this, paracetamol can help to lower high temperatures and reduce fever, helping to relieve these symptoms of cold and flu.

 

How to use Calpol Six Plus Suspension

Before use, shake the bottle of Calpol Six Plus Suspension for around 10 seconds and then remove the cap. Attach the syringe to the top of the bottle and make sure it is secure before turning the bottle upside down, holding the syringe in place. Gently pull down the plunger to fill the syringe with the correct dosage of medicine, checking the side of the syringe so you know how much to take. Place the syringe into your child’s mouth, against the cheek, and slowly press the plunger to release the medicine. Wash and dry syringe after use. For more information about the exact dosage of  Calpol Six Plus Suspension to use for your child, please read the patient information leaflet.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Calpol Six Plus Suspension, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Calpol Six Plus Suspension not be used?

Calpol Six Plus Suspension are not suitable for use by children under the age of 6. Do not use this product if you or your child are allergic to paracetamol or any of the other listed ingredients. Do not take Calpol Six Plus Suspension if you or your child:

  • Are taking any other medicine with paracetamol in it.
  • Have severe liver or kidney problems.
  • Have an inherited intolerance to fructose or have been diagnosed with an intolerance to some other sugars.
  • Are taking any of the following medicines: metoclopramide, domperidone (used for nausea and vomiting), colestyramine (used for high cholesterol), medicines that thin the blood (e.g. warfarin)

If you are an adult and wish to take this product, please read the patient information leaflet carefully before use.

 

Does this product have any side effects?

Like all medicines, Calpol Six Plus Suspension can have side effects, although not everyone will get them. These side effects include:

  • Allergic reactions, e.g. swelling of the face, tongue, or throat, difficulty swallowing, wheezing
  • Becoming unusually tired
  • Unexpected bruising or bleeding
  • Getting more infections (such as colds) than usual
  • Serious skin reactions e.g. skin reddening, blisters, rash

If you or your child experience these or any other side effects while using Calpol Six Plus Suspension, stop using this product and speak to your doctor or Chemist 4 U pharmacist right away.

Reviews

There are no reviews yet.

Be the first to review “Calpol SixPlus Sugar Free Strawberry Suspension 200ml”

Your email address will not be published. Required fields are marked *